# SDR IPXA2024040291484

- Difficulty date: April 2, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 74,068 hours, 15,322 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emer Power
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER TEST FAIL REMOVED AND REPLACED BATTERY CHARGER IAW AMM 24-34-03. POST-INSTALL OPS TEST PASS. NO FAULTS NOTED AT THIS TIME.
